# SDR SWAA2022082437816

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9. / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED INTERCOSTAL AT BS344 TO BS360 BL0 FOR ACCESS IAW SRM 51-40-02-0G-0;[03] CRACK ON UPPER FLANGE OF INTERCOSTAL EXCEEDS REPAIRABLE LIMIT IN SRM 53-10-51-1A-1; OUT OF LIMITS AND TO BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9.;[04] REMOVED INTERCOSTAL AT BS344 TO BS360 LBL11 IAW SRM 51-40-02-0G-0;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3.;[06] UPDATED MATERIAL THICKNESS;[07] CERTIFY;[08] VERIFIED MEASUREMENTS ITEM 2;[09] LOCATE AND DRILLED PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344+9; IAW SRM 51-40-05-0G-0; OK TO INSTALL;[10] CORRECTIVE ACTION STEP# 9 - LOT # 1499251 AND DWG #141A5400 REV:-;[11] CERTIFY;[12] OK TO INSTALL PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344- BS 360 LBL 11;[13] VERIFIED MEASUREMENT TABLE;[14] STEP 2; OK TO INSTALL INTERCOSTAL BS 344 TO BS 360 BLO TO F.O.M IAW SRM 51-40-02-0G-0;[15] CERTIFY;[16] OK TO INSTALL INTERCOSTAL BS 344 TO BS 360 BLO TO F.O.M IAW SRM 51-40-02-0G-0;[17] INSTALLED NEW FWD PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 344 - BS 360; IAW 51-40-02-0G-0 AND DWG # 141A5400; REV:-;[18] OK TO INSTALL INTERCOSTAL AT BS344 TO BS360 BL0 REMOVED FOR ACCESS GIVEN;[19] INSTALLED INTERCOSTAL BL 0 BS 344 - BS 360 IAW SRM 51-40-02-0G-0 AND DWG # 141 A5400 REV:-;[20] CERTIFY;[21] CERTIFY;[22] COMPLETE;[23] VERIFIED MEASUREMENT TABLE;[24] VERIFIED CORRECTIVE ACTION #19
